MAUDE Adverse Event Report: TELEFLEX MEDICAL ALLIGATOR GRASPER; ENDOSCOPIC TISSUE APPROXIMATIO

TELEFLEX MEDICAL ALLIGATOR GRASPER; ENDOSCOPIC TISSUE APPROXIMATIO
Model Number IPN914228
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
On (b)(6) 2021 dr (b)(6) was doing a lap chole using the mini grasper when both insert alligator tips fell.No patient injury and they just grabbed another one to complete the case.I have the grasper in a bag at my desk.The grasper tips fell inside the patient but were safely retrieved and they both fell from the same handle.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).In response to teleflex complaint (b)(4), and the subject gbc250, lot mlml-000586, the lot device history record for the subject device was reviewed along with the gbc250 complaint history, and there was no indication of a problem that could be attributed to the reported event.Upon review of the complaint description which states ".Broken needle tip." we were not able to confirm the reported event.The subject device was not available for review.Based upon the complaint history and our internal acceptance records , we cannot substantiate the reported event.

Brand Name
ALLIGATOR GRASPER
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATIO
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key12134850
Report Number3011137372-2021-00179
Device Sequence Number4130980
Product Code OCW
UDI-Device Identifier14026704640062
UDI-Public14026704640062
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K172775
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/17/2022
Device Model NumberIPN914228
Device Catalogue NumberGBC250
Device Lot NumberML-000586
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/28/2021
Supplement Date Received by Manufacturer08/24/2021
Initial Report FDA Received Date07/08/2021
Supplement Report FDA Received Date08/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1